RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 4(400), Pages 183–184 (Mi umn9430)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An inequality obtained via unstable lattices of rank 2

R. Ya. Budylin

Moscow State University

DOI: https://doi.org/10.4213/rm9430

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:4, 813–815

Bibliographic databases:

MSC: Primary 11R04, 11R29, 11R42; Secondary 28C10
Presented: Э. Б. Винберг
Accepted: 18.05.2011

Citation: R. Ya. Budylin, “An inequality obtained via unstable lattices of rank 2”, Uspekhi Mat. Nauk, 66:4(400) (2011), 183–184; Russian Math. Surveys, 66:4 (2011), 813–815

Citation in format AMSBIB
\Bibitem{Bud11}
\by R.~Ya.~Budylin
\paper An inequality obtained via unstable lattices of rank~2
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 4(400)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9430}
\crossref{https://doi.org/10.4213/rm9430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883230}
\zmath{https://zbmath.org/?q=an:1237.11044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..813B}
\elib{http://elibrary.ru/item.asp?id=20423276}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 4
\pages 813--815
\crossref{https://doi.org/10.1070/RM2011v066n04ABEH004758}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296764100005}
\elib{http://elibrary.ru/item.asp?id=18012960}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80855138236}


Linking options:
  • http://mi.mathnet.ru/eng/umn9430
  • https://doi.org/10.4213/rm9430
  • http://mi.mathnet.ru/eng/umn/v66/i4/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:234
    Full text:63
    References:24
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019